3 Publications

Mark all

[3]
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek, D. (2019). Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications, 576, 67–78. https://doi.org/10.1016/j.laa.2018.03.002
View | DOI | Download (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér, G. P., Titkos, T., & Virosztek, D. (n.d.). On isometric embeddings of Wasserstein spaces – the discrete case. Journal of Mathematical Analysis and Applications, 480(2). https://doi.org/10.1016/j.jmaa.2019.123435
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
Virosztek, D. (2018). Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged), 84(1–2), 65–80. https://doi.org/10.14232/actasm-018-753-y
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

3 Publications

Mark all

[3]
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek, D. (2019). Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications, 576, 67–78. https://doi.org/10.1016/j.laa.2018.03.002
View | DOI | Download (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér, G. P., Titkos, T., & Virosztek, D. (n.d.). On isometric embeddings of Wasserstein spaces – the discrete case. Journal of Mathematical Analysis and Applications, 480(2). https://doi.org/10.1016/j.jmaa.2019.123435
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
Virosztek, D. (2018). Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged), 84(1–2), 65–80. https://doi.org/10.14232/actasm-018-753-y
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed